Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stalanev
Sep 20, 2013

does stalanev cause renal failure, if so after how long and what is the remedy

Response from Dr. Henry

Stalanev (I believe is a generic HIV drug containing stavudine, lamuvidoe, and nevirapine). Renal problems not common (more often due to HIV or other medicalproblems) but can occur sometimes in associaiton with other side effects from the medications. If drug is causing renal problem recommended to switch off the offending drug if alternative is available. Recommend discussing with the patient/s HIV doctor and possibly kidney specialist. KH



Previous
ARV Resistance 2
Next
Possible blackout as side effect of meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement